Vol. 11, No. 5, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12
Issue 7, 1559–1821
Issue 6, 1311–1557
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
Hybrid sup-norm bounds for Maass newforms of powerful level
1009–1045

Abhishek Saha

Collinear CM-points
1047–1087

Yuri Bilu, Florian Luca and David Masser

A uniform classification of discrete series representations of affine Hecke algebras
1089–1134

Dan Ciubotaru and Eric Opdam

An explicit bound for the least prime ideal in the Chebotarev density theorem
1135–1197

Jesse Thorner and Asif Zaman

Modular curves of prime-power level with infinitely many rational points
1199–1229

Andrew V. Sutherland and David Zywina

Some sums over irreducible polynomials
1231–1241

David E. Speyer